Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567612
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Kunihiko Kodaira
Title: Complex manifolds and deformation of complex structures
Additional book information: with an appendix by Daisuke Fujiwara. Translated by Kazuo Akao. Grundlehren der mathematischen Wissenschaften, vol. 283, Springer-Verlag, New York, Berlin, Heidelberg, and Tokyo, 1986, x + 465 pp., $48.00. ISBN 0-387-96188-7.

References [Enhancements On Off] (What's this?)

  • Hans Grauert, Der Satz von Kuranishi für kompakte komplexe Räume, Invent. Math. 25 (1974), 107–142 (German). MR 346194, DOI
  • James Morrow and Kunihiko Kodaira, Complex manifolds, Holt, Rinehart and Winston, Inc., New York-Montreal, Que.-London, 1971. MR 0302937
  • David Mumford, Lectures on curves on an algebraic surface, Annals of Mathematics Studies, No. 59, Princeton University Press, Princeton, N.J., 1966. With a section by G. M. Bergman. MR 0209285
  • David Mumford, Geometric invariant theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, (N.F.), Band 34, Springer-Verlag, Berlin-New York, 1965. MR 0214602
  • David Mumford, Curves and their Jacobians, The University of Michigan Press, Ann Arbor, Mich., 1975. MR 0419430
  • Oscar Zariski, Algebraic surfaces, Second supplemented edition, Springer-Verlag, New York-Heidelberg, 1971. With appendices by S. S. Abhyankar, J. Lipman, and D. Mumford; Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 61. MR 0469915

Review Information:

Reviewer: Andrew J. Sommese
Journal: Bull. Amer. Math. Soc. 16 (1987), 308-310